# SDR QXEA0100630

- Difficulty date: April 25, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 32,350 hours, 38,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Faulty
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX-NUMEROUS EMERGENCY EXIT LIGHTS IN FORWARD CABIN AND GALLEY ARE INOPERATION.  RELAMPED AND REPLACED EXIT SIGN CIRCUIT BOARDS IN FORWARD CABIN AND GALLEY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
